# SDR DALA2015102206319

- Difficulty date: October 21, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 52,732 hours, 23,889 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Not Reported
- Location: Frames 41-47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF LIMIT SEAT TRACK +Y1292 FRAMES 41 - 47 EVALUATED WITH JC 2500-2031 MEASURE AFTER REWORK ARE: FRAME 44+6", L=4.825"; W=0.321"; D=0.073" IN PASSENGER CABIN.  REPLACED SEAT TRACK Y1292 FRAME 41 TO FRAME 47 IAW SRM 51-72-11.
